# SDR USAA2010030190470

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - CRACKS IN LONGITUDINAL FLOORBEAM AT BS 665 & BS 670, LBL 24.8.  REPAIRED LONGITUDINAL FLOORBEAM AT BS 665 & BS 670, LBL 24.8 IAW EA 101709.
